arrow
Volume 29, Issue 4
Stability of Cubic Functional Equation in Three Variables

A-Li Yang & Lihua Cheng

Commun. Math. Res., 29 (2013), pp. 289-296.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we prove a generalization of Hyers' theorem on the stability of approximately additive mapping and a generalization of Badora's theorem on approximate ring homomorphism. We also obtain more general stability theorem, which gives stability theorems on Jordan and Lie homomorphisms. The proofs of the theorems in this paper are given following essentially the Hyers-Rassias approach to the stability of the functional equations connected with Ulam's problem.

  • Keywords

stability, functional equation, Lie homomorphism.

  • AMS Subject Headings

39B52

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-289, author = {A-Li and Yang and and 18971 and and A-Li Yang and Lihua and Cheng and and 18972 and and Lihua Cheng}, title = {Stability of Cubic Functional Equation in Three Variables}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {289--296}, abstract = {

In this paper, we prove a generalization of Hyers' theorem on the stability of approximately additive mapping and a generalization of Badora's theorem on approximate ring homomorphism. We also obtain more general stability theorem, which gives stability theorems on Jordan and Lie homomorphisms. The proofs of the theorems in this paper are given following essentially the Hyers-Rassias approach to the stability of the functional equations connected with Ulam's problem.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18992.html} }
TY - JOUR T1 - Stability of Cubic Functional Equation in Three Variables AU - Yang , A-Li AU - Cheng , Lihua JO - Communications in Mathematical Research VL - 4 SP - 289 EP - 296 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18992.html KW - stability, functional equation, Lie homomorphism. AB -

In this paper, we prove a generalization of Hyers' theorem on the stability of approximately additive mapping and a generalization of Badora's theorem on approximate ring homomorphism. We also obtain more general stability theorem, which gives stability theorems on Jordan and Lie homomorphisms. The proofs of the theorems in this paper are given following essentially the Hyers-Rassias approach to the stability of the functional equations connected with Ulam's problem.

A-Li Yang & Lihua Cheng. (2021). Stability of Cubic Functional Equation in Three Variables. Communications in Mathematical Research . 29 (4). 289-296. doi:
Copy to clipboard
The citation has been copied to your clipboard